# SDR SPAA0000020

- Difficulty date: April 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 44,950 hours, 28,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 24840
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD AISLE OVERHEAD INTERNAL EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORILY ACCOMPLISHED PER MM 33-51-11.
